Spaces of Banach-valued analytic and periodic functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and differential equations, Tome 210 (1995), pp. 101-119
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_210_a6,
author = {V. S. Guliev and P. I. Lizorkin},
title = {Spaces of {Banach-valued} analytic and periodic functions},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {101--119},
year = {1995},
volume = {210},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1995_210_a6/}
}
V. S. Guliev; P. I. Lizorkin. Spaces of Banach-valued analytic and periodic functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Theory of functions and differential equations, Tome 210 (1995), pp. 101-119. http://geodesic.mathdoc.fr/item/TM_1995_210_a6/